| Model Number |
DDMC3D4 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during an upgrade procedure, venous occlusion from the right atrial (ra) lead and right ventricular (rv) lead was noted and the procedure was abandoned.It was noted during the procedure that the implantable cardioverter defibrillator (icd) triggered a lead integrity alert (lia) due to high rate non-sustained episodes and sensing integrity counter (sic).The lia triggered due to oversensing from cautery and noise was observed.The icd system remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory ind icated noise.Analysis of the device memory indicated emi.Analysis of the device memory indicated oversensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that lead integrity alert was missing on remote monitoring network quick look report.It was determined that during the programming session likely either the ventricular fibrillation (vf) detections were turned off, then on again, or the therapy parameters were adjusted.Both of which would clear the lia observation, but not the alert.